# SDR A6WA200840502

- Difficulty date: June 9, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 13,171 hours, 12,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT OPEN WITHOUT EXCESSIVE FORCE.  CLEANED AND LUBED PAX DOOR IAW AMM 12-26-52 AS REQUIRED OPS CHECKS SEVERAL TIMES NO DEFECTS NOTED AT THIS TIME.  (A)
